Journal article
The blow-up rate for a non-scaling invariant semilinear wave equations in higher dimensions

Research Areas
Currently no objects available

Publication Details
Author list: HAMZA Mohamed Ali , ZAAG Hatem
Publisher: Elsevier
Publication year: 2021
Journal: Nonlinear Analysis: Theory, Methods and Applications
Volume number: 212
Issue number: 112445
Start page: 1
End page: 23
Number of pages: 23
ISSN: 0362-546X
Web of Science ID: 000687315600015
PubMed ID:
Scopus ID: 85108088284

We consider the semilinear wave equation with sub conformal power nonlinearity. We will show that the blow-up rate of any singular solution is given by the ODE solution associated with the associated. The result in one space dimension has been proved in Hamza and Zaag (2020). Our goal here is to extend this result to higher dimensions.

Currently no objects available

Currently no objects available

Currently no objects available

Last updated on 2021-12-09 at 14:00